Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2009 (2009), Article ID 241539, 4 pages
http://dx.doi.org/10.1155/2009/241539
Research Article

On the Moments of Hitting Times for Random Walks on Trees

Departamento de Cómputo Científico y Estadística, Universidad Simón Bolívar, Apartado 89000, Caracas, Venezuela

Received 24 June 2009; Accepted 31 August 2009

Academic Editor: Nikolaos E. Limnios

Copyright © 2009 José Luis Palacios. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Chen and F. Zhang, “The expected hitting times for graphs with cutpoints,” Statistics & Probability Letters, vol. 66, no. 1, pp. 9–18, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. Chen, “The generating functions of hitting times for random walk on trees,” Statistics & Probability Letters, vol. 77, no. 15, pp. 1574–1579, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. G. Kemeny and J. L. Snell, Finite Markov Chains, Van Nostrand, Princeton, NJ, USA, 1960. View at MathSciNet
  4. K. L. Chung, Markov Chains with Stationary Transition Probabilities, Springer, New York, NY, USA, 1967. View at MathSciNet
  5. P. G. Doyle and J. L. Snell, Random Walks and Electric Networks, vol. 22, Mathematical Association of America, Washington, DC, USA, 1984. View at MathSciNet